# SDR UALA2012090404925

- Difficulty date: September 2, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 42,948 hours, 16,582 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Part number: APS3200
- Part serial: 1829APS
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF DAMAGED BLADES ON APU.  REPLACE APU WITHIN 3 CYCLES.  APU PCN 225-9100 AVAIL DEN & LAX.  REMOVED AND REPLACED APU.
